• On sale!
  • -33%

Vivin C 330 mg + 200 mg 20 Effervescent Tablets

€9.73
€6.52 Save 33%

Vivin C

acetylsalicylic acid + ascorbic acid

330mg + 200mg

oral use
20 Effervescent Tablets]
  Shipping 2-5 days in Europe

(click for cost information)

  Secure payments

(with SSL decoding)

  Free samples

Many free samples for our customers

  Customer care

info@pharmaserena.it

100% secure payments

Useful in the treatment of symptoms associated with febrile states, flu and cold syndromes. Contains in association acetylsalicylic acid (anti-inflammatory, antipyretic and pain-relieving properties) and ascorbic acid (vitamin C).

Active ingredients

Each tablet contains: Active ingredients: acetylsalicylic acid 0.330 g, ascorbic acid 0.200 g.

Excipients

glycine, anhydrous citric acid, sodium hydrogencarbonate, sodium benzoate.

How to use

Adults: 1–2 tablets as needed up to 3–4 times a day. Dissolve one or two VIVIN C tablets in half a glass of still water. The product must be taken on a full stomach. Do not exceed the recommended doses: in particular elderly patients should follow the minimum dosages indicated above.

Warnings

The product must be taken on a full stomach. Elderly patients should follow the minimum dosages indicated above.

This medicinal product should not be used in children and young people under the age of 16.

?FOGLIETTO ILLUSTRATIVO

020096020

Data sheet

How to use
oral use
Format
compresse effervescenti

You might also like

Recommended products